# SDR AALA20170505010

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 65,212 hours, 8,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Seat 36c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 36C EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSY, OPS CHECKED NORMAL IAW AMM 33-51-05.
